# SDR FDEA202102080580

- Difficulty date: February 8, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3128
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TOP SURFACE AT STA XORS 110 STR 14, HAS CORROSION BLISTER. (MKD) L/H WING TOP SURFACE CORROSION REPAIRED PER EA 8-5730-T0360256 WING - PLATES AND   SKINS - LH WING UPPER WING SKIN - REWORK.
